# SDR CA190530005

- Difficulty date: October 17, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Part number: SH67036143
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, CORROSION WAS FOUND ON LH DECK AFT/MID PRESSURE SILL P/N SH690-36116-5/SH670-36141-1 M/F MACHINED AL 7475-T7351 AND OVER THE PLATE SPLICE P/N SH670-36143-1 MF AL ALLOY 7075-T6 0.080` THICK (TC# 20190530005)
